# SDR AALA981003

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Loose
- Location: Tail
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 568 - AFTER TAKEOFF DFW PASSING 9,000 FT TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  RAN ABNORMAL PROCEDURE CHECKLIST, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT FLICKERED A FEW MINUTES AND THAN EXTINGUISHED.  A FEW MINUTES LATER, WHEN POWER INCREASED, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT FLICKERED ON/OFF.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  TIGHTENED EXTERNAL START AIR FITTING AND RAN ENGINES AND ACCOMPLISHED LEAK CHECK.  (M)
